# SDR SWIA2021071459472

- Difficulty date: March 23, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 601R3190342
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER AFT CLEAT CORRODED     (C-CHECK RO 7/10/2021)    REMOVED DAMAGED PAX DOOR LOWER AFT CLEAT AND INSTALLED NEW SERVICEABLE CLEAT IAW CRJ 700 SRM 51-42-06-001-001-A01
